按条件检索“113”条记录

已选条件: 数据来源: EI × 数据来源: CSCD × 出版年: 2015 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Existence of positive solutions for nth-order singular sublinear boundary value problems with all derivatives EI SCOPUS

作者:Wei, Zhongli

作者机构:[Wei, Zhongli ] Department of Mathematics, Shandong Jianzhu University, Jinan; Shandong; 250101, China;[Wei, Zhongli ] School of Mathematics and System Sciences, Shandong University, Jinan; Shandong; 250100, China

来源:Journal of Applied Mathematics and Computing,2015,Vol.48,Issue.43102,41-54

资源类型:期刊论文

2. Quasi-continuous random variables and processes under the G-expectation framework EI SCOPUS

作者:Hu, Mingshang ;Wang, Falei ;Zheng, Guoqiang

作者机构:[Hu, Mingshang ] Zhongtai Institute of Finance, Shandong University, China;[Zheng, Guoqiang ] School of Mathematics, Shandong University, China;[Wang, Falei ] Institute for Advanced Research and School of Mathematics, Shandong University, China

来源:Stochastic Processes and their Applications,2015,Vol.126,Issue.8,2367-2387

资源类型:期刊论文

3. A block-centered finite difference method for Darcy-Forchheimer model with variable Forchheimer number EI SCOPUS SCIE

作者:Rui, Hongxing; Zhao, Danhui; Pan, Hao

作者机构:[Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Danhui] China Oilfield Serv Ltd, Sanhe, Hebei, Peoples R China.; [Pan, Hao] Shandong Agr Univ, Sch Informat Sci & Engn, Tai An 271018, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.5,1603-1622

WOS被引数:9

资源类型:期刊论文

WOS:000358730000013

4. On essential spectra of singular linear Hamiltonian systems EI SCOPUS SCIE

作者:Sun, Huaqing; Shi, Yuming

作者机构:[Sun, Huaqing] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2015,Vol.469,204-229

WOS被引数:6

资源类型:期刊论文

WOS:000348883600010

5. Some sufficient conditions for 1-planar graphs to be Class 1 EI SCOPUS SCIE

作者:Zhang, Wenwen; Wu, Jian-Liang

作者机构:[Zhang, Wenwen; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2015,Vol.566,Issue.C,50-58

资源类型:期刊论文

WOS:000349198000005

6. Convergence analysis of compact difference schemes for diffusion equation with nonlocal boundary conditions EI SCOPUS SCIE

作者:Cui, Ming Rong

作者机构:[Cui, MR]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2015,Vol.260,227-241

WOS被引数:2

资源类型:期刊论文

WOS:000354187700020

7. Fourth-Order Compact Difference Schemes for 1D Nonlinear Kuramoto-Tsuzuki Equation EI SCOPUS SCIE

作者:Hu, Xiuling; Chen, Shanzhen; Chang, Qianshun

作者机构:[Hu, Xiuling; Chang, Qianshun] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.; [Chen, Shanzhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chang, Qianshun] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.6,2080-2109

WOS被引数:2

资源类型:期刊论文

WOS:000364659400015

8. Migrativity property for uninorms and semi t-operators EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun

作者机构:[Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,455-465

WOS被引数:4

资源类型:期刊论文

WOS:000362380600028

9. Goldindec: A Novel Algorithm for Raman Spectrum Baseline Correction EI SCOPUS SCIE

作者:Liu, Juntao; Sun, Jianyang; Huang, Xiuzhen; Li, Guojun; Liu, Binqiang

作者机构:[Liu, Juntao; Li, Guojun; Liu, Binqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Sun, Jianyang] Univ Calif Riverside, Dept Comp Sci, Riverside, CA 92521 USA.; [Huang, Xiuzhen] Arkansas State Univ, Dept Comp Sci, Jonesboro, AR 72467 USA.

来源:APPLIED SPECTROSCOPY,2015,Vol.69,Issue.7,834-842

WOS被引数:9

资源类型:期刊论文

WOS:000357766800008

10. Coupled nonlinear advection-diffusion-reaction system for prevention of groundwater contamination by modified upwind finite volume element method EI SCOPUS SCIE

作者:Liu, Wei;Huang, Jian;Long, Xiaohan

作者机构:[Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong, 264025, China;[ Huang, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Long, X] School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong, 264025, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2015,Vol.69,Issue.6,477-493

WOS被引数:3

资源类型:期刊论文

WOS:000352751700003

11. A FAST FINITE ELEMENT METHOD FOR SPACE-FRACTIONAL DISPERSION EQUATIONS ON BOUNDED DOMAINS IN R-2 EI SCOPUS SCIE

作者:Du, Ning;Wang, Hong

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2015,Vol.37,Issue.3,A1614-A1635

WOS被引数:9

资源类型:期刊论文

WOS:000357406500034

12. Sensitivity of non-autonomous discrete dynamical systems EI SCOPUS SCIE

作者:Huang, Qiuling; Shi, Yuming; Zhang, Lijuan

作者机构:[Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Lijuan] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2015,Vol.39,31-34

WOS被引数:12

资源类型:期刊论文

WOS:000345056600007

13. Characterizations of residual coimplications of pseudo-uninorms on a complete lattice EI SCOPUS SCIE

作者:Su, Yong; Liu, Hua-Wen

作者机构:[Su, Yong; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2015,Vol.261,44-59

WOS被引数:9

资源类型:期刊论文

WOS:000346578700004

14. On the conditional distributivity of nullnorms over uninorms EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen; Su, Yong

作者机构:[Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Liu, Hua-Wen; Su, Yong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.317,157-169

WOS被引数:7

资源类型:期刊论文

WOS:000358093400009

15. Chaos in Periodic Discrete Systems EI SCOPUS SCIE

作者:Shi, Yuming; Zhang, Lijuan; Yu, Panpan; Huang, Qiuling

作者机构:[Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Lijuan] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.; [Yu, Panpan] Yuhua Middle Sch, Jinan 250117, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2015,Vol.25,Issue.1

资源类型:期刊论文

WOS:000349227400012

16. Distributivity and conditional distributivity of semi-uninorms over continuous t-conorms and t-norms EI SCOPUS SCIE

作者:Liu, Hua-Wen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2015,Vol.268,27-43

WOS被引数:21

资源类型:期刊论文

WOS:000351019800003

17. Generating Implications from One-Variable Functions EI SCOPUS SCIE

作者:Su, Yong; Xie, Aifang; Liu, Hua-Wen

作者机构:[Su, Yong; Xie, Aifang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2015,Vol.23,Issue.6,927-947

WOS被引数:1

资源类型:期刊论文

WOS:000367531700008

18. Empirical likelihood for composite quantile regression modeling EI SCOPUS

作者:Zhao, Peixin ;Zhou, Xiaoshuang ;Lin, Lu

作者机构:[Zhao, Peixin ] College of Mathematics and statistics, Hechi University, Yizhou; Guangxi; 546300, China;[Lin, Lu ] School of Mathematics, Shandong University, Jinan; Shandong; 250014, China;[Zhou, Xiaoshuang ] College of Mathematics and Science, Dezhou University, Dezhou; Shandong; 253023, China

来源:Journal of Applied Mathematics and Computing,2015,Vol.48,Issue.43102,321-333

资源类型:期刊论文

19. Positive solutions for a coupled system of nonlinear fractional differential equations EI SCOPUS SCIE

作者:Zhang, Keyu;Xu, Jiafa;O\'Regan, Donal

作者机构:[Zhang, K] Department of Mathematics, Qilu Normal University, Jinan, Shandong, 250013, China, School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ O'Regan, D] School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2015,Vol.38,Issue.8,1662-1672

WOS被引数:5

资源类型:期刊论文

WOS:000353355400017

20. On quadrilaterals and 4-path in claw-free graphs EI SCOPUS

作者:Zou, Qingsong ;Wang, Lili ;Li, Guojun

作者机构:[Zou, Qingsong ] Department of Mathematics, Xidian University, Xi'an; 710071, China;[Li, Guojun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Wang, Lili ] School of Economics and Management, Chang'An University, Xi'an; 710064, China

来源:Journal of Combinatorial Mathematics and Combinatorial Computing,2015,Vol.95,289-300

资源类型:期刊论文

共 6 页, 113 条记录

TOP